Anxiety and tiredness sertraline 150mg - Mental Health Sup...

Mental Health Support

29,799 members16,488 posts

Anxiety and tiredness sertraline 150mg

Daveyboyo profile image

Hi

I've been on sertraline for about 3 months now.

Side effects was awful I got them all but stuck with it.

After a few weeks I went up to 100mg no difference really so my Dr told me to up my dosage to 150mg and took most of my anxiety away

But about week or two I feeling my anxiety everyday now and I'm so tired I seem to be sleeping OK so don't no why this is happening all of a sudden

Has anyone else felt like this,Im wondering do I go up too 200mg with the advise of my dr or down to 100mg,my Dr asked if I need to up it to 200mg it was no problem in December but I didn't want to and think I may of been wrong.

Any help would be much appreciated the tiredness and anxiety is not a good mix and hard to put a brave face with work and kids

Thanks guys

7 Replies

Your body has got used to the dose you are giving it.I n my experience there is no treatment for anxiety as you have to face the things that make you anxious Difficult I know but anxiety is not an illness and cannot be cured. I not sure that a lot of GPS don’t really know much about mental health and just dish out the pills as they know they are available and it gets you out of there surgeryAnyway best of luck in trying to regain your mental health it ain’t easy

The tiredness will be caused as a side effect, given that I would discuss this medication with your Doctor. It may be He is hoping for the side effect tiredness to be controlled in time

Are you taking medication in Morning, Afternoon. Evening or Night before bed. ? It may help changing the time of taking your medication especially if you are taking your medications during the day

BOB

Yeah I take it same time 8am I hit a brick wall come 2-3 o'clock in work

I still get the sweats here and there too

I'm going to take it 12 mid day to see does this make a difference

Thanks you for replying

Hey I have read your post on sertraline I am on that 50MG but going upto 75MG in s few weeks as the 50MG not been helping me with my anxiety. I have been told that triedness is a side effect of sertaline. And it does take time to get into your body, it did with me when I first started it. Feel free to PM me, I am not always on here but when I am I will reply, take care 🙂

Daveyboyo profile image
Daveyboyo in reply to Mammamia12

Thank you

Mammamia12 profile image
Mammamia12 in reply to Daveyboyo

thats ok, PM me

Hi. I've been on sertraline 150 mg for 3 months. I still get extremely tired and still get the odd side effect ! I feel good inside but IBS Is still bad. Anxiety is better tho. Just persevering ! Sleeping is spot on !

You may also like...